Originally Posted by koskesh8585
I used Propecia for 4 months ,after I notice my balls were shrinking and lack of libido I stop taking it .it’s been almost 4 months that I have stoped taking it but my erection is still 60 percent with no morning woods also I noticed some tiny red veins on my balls.
Does anybody experienced these problems ? Are they going away? Cause it is very annoying. Any ideas how I can get rid of it?
Thank you guys.
I have the same symptoms as well as many others after being on this drug. The best thing you can do right now is visit www.propeciahelp.com and do some serious read up. I’d recommend you registry over there and tell your complete story. You’ll have to visit your doctor and order blood work of specific hormones in due time.
We have very talented and gifted doctors worldwide on our side regarding this issue so I hope it’s just a matter of time before we make a total recovery.
Believe me, there’s many, many people with this problem after quitting finasteride.
If you want to know more you can PM me.
Regards and best of luck.
This is a marathon worth running!!
Dec 09: BPEL 5.3" x MSEG 4.2"
Goal: BPEL 7.5" x MSEG 5"